Results 1 to 3 of 3

Thread: B Vitamins page

  1. #1
    solstice's Avatar
    solstice is offline Senior Member
    Join Date
    Apr 2012
    Location
    In the beautiful mountains of Pennsylvania!
    Posts
    471

    B Vitamins

    I usually supplement B vitamins in the 2 weeks post ovulation. It is supposed to help with my cycle. HOwever, I find myself nauseous whenever I supplement with these. If I'm listening to my body correctly, then I guess I should just drop this supplement? It does help with my energy a bit. I supplement Calcium pre-ovulation and that feels great...

  2. #2
    cma77's Avatar
    cma77 is offline Member
    Join Date
    Nov 2010
    Posts
    46
    Nausea is a pretty common side effect of taking B-vitamins, taking it with food helps. If it doesn't you might need to switch brands, there are some like Jarrow B-Right and Country Life's Coenzymated product which *supposedly* don't upset your stomach. If those don't work you could try supplementing with beef liver or beef liver capsules for the B-vitamins as well.
    Last edited by cma77; 07-03-2012 at 06:32 AM.

  3. #3
    solstice's Avatar
    solstice is offline Senior Member
    Join Date
    Apr 2012
    Location
    In the beautiful mountains of Pennsylvania!
    Posts
    471
    Primal Blueprint Expert Certification
    I do have beef liver capsules...might switch to those for awhile. i do take with food and only a B-complex 50, not the 100. But you're right, a new brand might be in order!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •